# SDR SWAA2023040409371

- Difficulty date: February 22, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R/H BS 663 VAPOR BARRIER BULKHEAD PRESSURE DECK WEB AT BS 663 RBL 41 WL 160.(MARKED)<[01] IDENTIFIED IAW SRM 57-10-10-0I-2 FIGURE 2 TABLE 2 ITEM 4   DAMAGE EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PAR.4 D(1) REMOVED FINISH AND PREPPED DAMAGED AREA AT (3EA) LOCATIONS WITH THE LARGEST MEASURING 21.5'X 0.10'; CLEANED; WITH NO CONTAMINATION NOTED IAW SRM 51-70-04-2R-10 PAR.4 A-C;.FABRICATED REPAIR PLIES FOR FWD SURFACE USING BMS 9-3H2 LOT#1513216-1 IAW SRM 51-70-04-2R-10 PARA 4.D. INSTALLED FWD SURFACE REPAIR PLIES USING BMS 8-301CL1 LOT#JH2EAA8895; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:E11543 CAL DUE 09/2023 AND SET TO CURE IAW SRM 51-70-04-2R-10 PARA 4.D-F.; COMPLETED CURE USING HEAT LAMP MONITORED WITH THERMOMETER ID:ATS2209 CAL DUE 10/2023; UNBAGGED IAW SRM 51-70-04-2R-10 PARA 4.F.; FABRICATED REPAIR PLIES FOR AFT SURFACE USING BMS 9-3H2 ST1581 LOT#1513216-1 IAW SRM 51-70-04-2R-10 PARA 4.INSTALLED AFT SURFACE REPAIR PLIES USING BMS 8-301CL1 LOT#JH2EAA8895; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2107 DUE:04/2023 IAW SRM 51-70-04-2R-10 PARA 4.D-E;CURED PLIES; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-04-2R-10 PARAGRAPH 4.F AND H. PERFORM POST CURE NDI IAW SRM 51-70-04-2R-10 PARAGRAPH 4.G; UT INSPECTED REPAIR AREAS PER NDTM PT4 51-00-02; NO DISBONDS NOTED EQUIP ID ATS843 DUE 06/2023;[17] REFINISHED THE REPAIR AREAS IAW SRM 51-70-04-2R-10 PARAGRAPH 4.H.
